RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 2, Pages 373–387 (Mi smj2751)  

Measure compact, almost compact, and integral operators of the first, second, and third kind

V. B. Korotkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: Under study are the metric, algebraic, spectral, and characteristic properties of measure compact, almost compact, and integral operators of the first, second, and third kind in spaces of integrable functions.

Keywords: measure compact operator, almost compact operator, integral operator, Carleman integral operator, Hilbert–Schmidt operator, nuclear operator, spectrum, limit spectrum.

DOI: https://doi.org/10.17377/smzh.2016.57.212

Full text: PDF file (451 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:2, 292–302

Bibliographic databases:

UDC: 517.983
Received: 30.05.2015

Citation: V. B. Korotkov, “Measure compact, almost compact, and integral operators of the first, second, and third kind”, Sibirsk. Mat. Zh., 57:2 (2016), 373–387; Siberian Math. J., 57:2 (2016), 292–302

Citation in format AMSBIB
\Bibitem{Kor16}
\by V.~B.~Korotkov
\paper Measure compact, almost compact, and integral operators of the first, second, and third kind
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 2
\pages 373--387
\mathnet{http://mi.mathnet.ru/smj2751}
\crossref{https://doi.org/10.17377/smzh.2016.57.212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3510200}
\elib{https://elibrary.ru/item.asp?id=26237275}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 2
\pages 292--302
\crossref{https://doi.org/10.1134/S0037446616020129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376307900012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84969590539}


Linking options:
  • http://mi.mathnet.ru/eng/smj2751
  • http://mi.mathnet.ru/eng/smj/v57/i2/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:154
    Full text:51
    References:29
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020